# SDR QXEA2018062700241

- Difficulty date: June 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 26,401 hours, 28,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF THE MASTER WARNING LIGHT CAME ON , AND DOOR LIGHT ON PANEL WAS ON - ABORTED TAKE OFF AND RAN CHECK LIST FOR DOOR OPEN ON GROUND. TAKE OFF ABORT WAS 50 KTS AND NO EXCESSIVE BRAKING WAS USED. REMOVED FROM SERVICE. PERFORMED GVI OF ALL DOORS & FOUND AFT PAX DOOR HANDLE NOT FLUSH. PERFORMED OPERATIONAL TEST OF THE AFT PAX DOOR IAW AMM TASK 52-12-00-710-802. OPS TEST GOOD, DOOR HANDLE FLUSH. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
